# SDR ASAA2013021493922

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 37,174 hours, 15,262 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 147A611612
- Part serial: BN000596
- Condition: Out Of Adjust
- Location: L2
- Part time: 37,141 hours, 15,254 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DIFFICULT TO CLOSE.  FOUND L2 DOOR GUIDE ARM AND HORIZONTAL CONTROL ROD OUT OF ADJUSTMENT AND LACK OF LUBRICATION AT GUIDE PLATES.  ADJUSTED GUIDE ARM AND HORIZONTAL CONTROL ROD TO WITHIN LIMITS IAW AMM 52-13-00-820-801.  WITHIN LIMITS IAW AMM 52-13-00-820-801.  DOOR TEST PASSED IAW AMM 52-13-00-700-805.
